MAUDE Adverse Event Report: ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 1/4" X 6' (6 MM X 1.8 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING

ARROW MEDSOURCE GROUP LIMITED TUBING, SUCTION, CONNECTOR, 1/4" X 6' (6 MM X 1.8 M); TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Model Number 71-C606
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported that the 6mm tubing was observed having difficult with securement of items within the "grip" of the connector persisted on all of the tubing skus in their inventory.Deroyal industries requested the return of the device but it has not yet been received.A supplier corrective action request (scar) has been issued to the supplier.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information is available.
 
Event or Problem Description
A user facility reported that the 6mm tubing was observed having difficult with securement of items within the "grip" of the connector persisted on all of the tubing skus in their inventory.
 
Additional Manufacturer Narrative
A user facility reported that the 6mm tubing was observed having difficult with securement of items within the "grip" of the connector persisted on all of the tubing skus in their inventory.Deroyal industries performed an inventory check on one case that was found in inventory of the tubing.All products were found to be acceptable with no issues found.No failure modes and effects analysis could be reviewed by deroyal as this is a purchased product.Deroyal did review corrective and preventive actions but none were related to this product.Deroyal ran a complaint to sales ratio for this product from february 2023 to february 2025 and found it to be (b)(4).The scar was returned after the supplier completed their investigation.The supplier checked for existing inventory, but none was available in the factory.A total of 8 samples were inspected in previous batches and all were found to be within the specification range.Root cause: because no specific issues were found within the investigation, no root cause could be determined.Potential root cause: while it could not be confirmed, there is a potential that the inner diameter of the joint is too large to fit the suction head.Corrective and preventive actions: while no root cause was specifically determined, there is a modification to the internal dimensions of the joint being made.Deroyal will continue to monitor for trends around this item and issue.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
TUBING, SUCTION, CONNECTOR, 1/4" X 6' (6 MM X 1.8 M)
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
ARROW MEDSOURCE GROUP LIMITED
unit 1104, yueda 889 center
1111 changshou rd, jingan
shanghai,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key21327163
Report Number1060680-2025-00012
Device Sequence Number12741267
Product Code BYY
UDI-Device Identifier00749756579117
UDI-Public00749756579117
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-C606
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown